# SDR MASA20251107010

- Difficulty date: November 7, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000388
- Aircraft time: 23,779 hours, 14,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pneumatic System
- Part number: FE374400000FE374
- Condition: Misaligned
- Location: Zone 800
- Part time: 23,779 hours, 14,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLOSE UP FOUND ALL 4 DOORS TO HAVE THEIR RED ALIGNMENT MARKS FOR ARMING THE EMERGENCY SLIDES TO BE MISALIGNED ON THE PNEUMATIC ASSEMBLIES, THEREFORE ALL 4 DOORS TO BE UNARMED. PNEUMATIC ASSEMBLIES WERE RE-SERVICED WHICH RE-ALIGNED THEM WITH THE DOOR SLIDES.
